数学研究通讯

2018, v.34(04) 363-370

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Location of Zeros for the Weak Solution to a p-Ginzburg-Landau Problem
Location of Zeros for the Weak Solution to a p-Ginzburg-Landau Problem

ZHAN DE-SHENG;Wang Chun-peng;

摘要(Abstract):

This paper is concerned with the asymptotic behavior of the solution u_ε of a p-Ginzburg-Landau system with the radial initial-boundary data.The author proves that the zeros of uε in the parabolic domain B_1(0) ×(0,T ] locate near the axial line {0} ×(0,T ].In particular,all the zeros converge to this axial line when the parameter ε goes to zero.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11471164) of China;; Key Science Research Project(KJ2018A0947) of Anhui Provincial Universities and Colleges

作者(Author): ZHAN DE-SHENG;Wang Chun-peng;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享